RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2020, том 25, выпуск 1, страницы 59–77 (Mi rcd1050)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Special issue: In honor of Valery Kozlov for his 70th birthday

Lax Pairs and Special Polynomials Associated with Self-similar Reductions of Sawada – Kotera and Kupershmidt Equations

Nikolay A. Kudryashov

Department of Applied Mathematics, National Research Nuclear University MEPhI, Kashirskoe sh. 31, Moscow, 115409 Russia

Аннотация: Self-similar reductions of the Sawada – Kotera and Kupershmidt equations are studied. Results of Painlevé's test for these equations are given. Lax pairs for solving the Cauchy problems to these nonlinear ordinary differential equations are found. Special solutions of the Sawada – Kotera and Kupershmidt equations expressed via the first Painlevé equation are presented. Exact solutions of the Sawada – Kotera and Kupershmidt equations by means of general solution for the first member of $K_2$ hierarchy are given. Special polynomials for expressions of rational solutions for the equations considered are introduced. The differentialdifference equations for finding special polynomials corresponding to the Sawada – Kotera and Kupershmidt equations are found. Nonlinear differential equations of sixth order for special polynomials associated with the Sawada – Kotera and Kupershmidt equations are obtained. Lax pairs for nonlinear differential equations with special polynomials are presented. Rational solutions of the self-similar reductions for the Sawada – Kotera and Kupershmidt equations are given.

Ключевые слова: higher-order Painlevé equation, Sawada – Kotera equation, Kupershmidt equation, self-similar reduction, special polynomial, exact solution

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 18-29-10025
This reported study was funded by the Russian Foundation for Basic Research (RFBR) according to the research project No. 18-29-10025.


DOI: https://doi.org/10.1134/S1560354720010074

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34M55
Поступила в редакцию: 02.12.2019
Принята в печать:27.12.2019
Язык публикации: английский

Образец цитирования: Nikolay A. Kudryashov, “Lax Pairs and Special Polynomials Associated with Self-similar Reductions of Sawada – Kotera and Kupershmidt Equations”, Regul. Chaotic Dyn., 25:1 (2020), 59–77

Цитирование в формате AMSBIB
\RBibitem{Kud20}
\by Nikolay A. Kudryashov
\paper Lax Pairs and Special Polynomials Associated with Self-similar Reductions of Sawada – Kotera and Kupershmidt Equations
\jour Regul. Chaotic Dyn.
\yr 2020
\vol 25
\issue 1
\pages 59--77
\mathnet{http://mi.mathnet.ru/rcd1050}
\crossref{https://doi.org/10.1134/S1560354720010074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000515001300006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85079788416}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd1050
  • http://mi.mathnet.ru/rus/rcd/v25/i1/p59

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Nikolay A. Kudryashov, “Rational Solutions of Equations Associated with the Second Painlevé Equation”, Regul. Chaotic Dyn., 25:3 (2020), 273–280  mathnet  crossref
    2. Oswaldo González-Gaxiola, Anjan Biswas, Mir Asma, Abdullah Kamis Alzahrani, “Optical Dromions and Domain Walls with the Kundu – Mukherjee – Naskar Equation by the Laplace – Adomian Decomposition Scheme”, Regul. Chaotic Dyn., 25:4 (2020), 338–348  mathnet  crossref
  • Просмотров:
    Эта страница:80
    Литература:21
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020